# SDR FDEA201005041431

- Difficulty date: May 4, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA7058501
- Condition: Damaged
- Location: Bs 960-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - STA 960 TO STA 994 APPROX 30 INCH FROM LOWER OF FWD CARGO DOOR EXTERIOR.  EXISTING REPAIR ON LOWER FWD CARGO DOOR EXTERNAL SKIN STA 960 TO STA 994.  REMOVED AND ACCOMPLISHED IAW EA 1-5230-138490,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100,   REV 110.
